# SDR NACA2022032800002

- Difficulty date: March 28, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,977 hours, 19,077 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 3987865
- Part serial: C765C
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMP EICAS MSG AND DISCRETE LIGHT ON. REMOVED AND REPLACED AFT TRIM AIR MODULATING VALVE, OPS CHECK AS PER AMM 21-61-07 AC REMAINS ETOPS 180. NO TIME INFO IN TRAX.
